# SDR O2GA2021110185801

- Difficulty date: October 21, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N858UP
- Make and model: Beech B300
- Aircraft serial: FL1049
- Aircraft time: 3,499 hours, 2,965 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 8221168003
- Part serial: 46YRF1
- Condition: Malfunctioned
- Location: Aileron
- Part time: 915 hours, 704 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH INTO SAT AT 8000FT IN LEVEL FLIGHT WE RECEIVED A AP HOLDING RWD ANNUNCIATOR. A/P WAS DISCONNECTED AND AIRCRAFT HAD AN COMMANDED ROLL TOT HE LEFT. SECOND ATTEMPT TO ENGAGE A/P AP HOLDING RWD ANNUNCIATOR CAME ON. DISCONNECTED A/P AND AIRCRAFT AGAIN HAD AN COMMANDED ROLL TO THE LEFT. MAINTENANCE REPLACED THE AILERON SERVO. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
